An explicit solution for the logistic map

Savely Rabinovich, Victor Malyutin, Shlomo Havlin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


An explicit functional integral solution for the logistic map is presented. Furthermore, the discrete nature of this equation is used to explicitly calculate the corresponding Radon-Nikodym derivatives. This enables us to represent the solution as a multidimensional integral.

Original languageEnglish
Pages (from-to)222-225
Number of pages4
JournalPhysica A: Statistical Mechanics and its Applications
Issue number1-2
StatePublished - 15 Feb 1999


Dive into the research topics of 'An explicit solution for the logistic map'. Together they form a unique fingerprint.

Cite this